Bulletin of the American Mathematical Society

On the average number of real roots of a random algebraic equation

M. Kac

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 4 (1943), 314-320.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505112

Mathematical Reviews number (MathSciNet)
MR0007812

Zentralblatt MATH identifier
0060.28602

Citation

Kac, M. On the average number of real roots of a random algebraic equation. Bull. Amer. Math. Soc. 49 (1943), no. 4, 314--320. https://projecteuclid.org/euclid.bams/1183505112


Export citation

Corrections

  • Correction: M. Kac. A correction to “On the average number of real roots of a random algebraic equation”. Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 938--938.